Research ArticleOpen accessIn the keywordsFitting of Finite Mixture Distributions to Motor Insurance ClaimsP. Sattayatham, T. TalangtamJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 16 Jan 2012 · 9,300 accessesView PDFCite
3 articles for “claim size distribution”
Set a search alertResearch ArticleOpen accessIn the abstractASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATELei WangJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 5 Aug 2014 · 6,985 accessesView PDFCite
Research ArticleOpen accessIn the abstractDividend Maximization in the Cramer-Lundberg Model using Homotopy Analysis MethodJuma Kasozi, Fred Mayambala, Charles Wilson MaheraJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,018 accessesView PDFCite